MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00080.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00080.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 5.0 x 150 mm stent and a 6.0 x 150 mm (the subject of this report) stent which were used to treat a restenotic lesion of the superficial femoral artery (sfa) middle third to proximal popliteal artery in the left leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta and a drug coated / drug eluting balloon (dcb / deb).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had their left popliteal, left sfa and left posterior tibial (pt) artery revascularised using pta / standard balloon angioplasty, dcb / deb and shockwave treatment on the sfa proximal third to pt distal third on (b)(6) 2022.The intervention was reported as a target lesion / vessel revascularisation (tlr / tvr).The outcome was reported as resolved / recovered.The devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00080.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections d.3.And g.1.Were updated with veryan's address details which have changed since submission of the initial report.Section g.6 and h.2.Have been updated to reflect the type of report (follow-up 01) and the reason.Section h.11.Was updated to reflect the sections of the report which have changed.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00080.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 5.0 x 150 mm stent and a 6.0 x 150 mm stent (the subject of this report) which were used to treat a restenotic lesion of the superficial femoral artery (sfa) middle third to proximal popliteal artery in the left leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta and a drug coated/ drug eluting balloon (dcb/deb).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.The patient had their left popliteal, left sfa and left posterior tibial (pt) arteries revascularised using pta / standard balloon angioplasty, dcb/deb and shockwave treatment on the sfa proximal third to pt distal third on (b)(6) 2022.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information was reviewed by veryan on 13-may-24 and this included the clinical events committee (cec) adjudication of the event which determined that this was not related to the devices implanted.This was the second restenosis of the treated segment that required a tlr intervention.As the segment had already been repeatedly manipulated as part of previous target lesion revascularisation (tlr) intervention, the relationship was most likely due to progression of the disease.The previous restenosis event was reported as mdr reports 3011632150-2022-00094 and 3011632150-2022-00095.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17256270
Report Number3011632150-2023-00081
Device Sequence Number7966150
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)221125(11)210426(10)0000082299
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number144700-12
Device Catalogue Number144700-12
Device Lot Number0000082299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).; XARELTO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight132 KG
Patient EthnicityHispanic